MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3375
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2021-00100.
 
Event or Problem Description
It was reported that a revision surgery was performed to address device migration found during a 6-week post-operation follow-up.Both mobi-c devices were removed and replaced by a fusion construct during the revision.This is report two of two for this event.
 
Additional Manufacturer Narrative
Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation the polyethylene inserts were not returned for analysis.The endplates of both devices had evidence of iatrogenic damage, and impingement damage.The backside surfaces of the endplates showed remnants of bone.X-rays were not provided, so the migration cannot be confirmed.The damage seen could have occurred during removal or during plate interaction after migration.Potential cause root cause was unable to be determined.This event could possibly be attributed to unknown patient, operational or traumatic factors.Dhr review per dhr reviews, the parts were likely conforming when they left zimmer biomet control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
IMPLANT MOBIC M ST 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12439570
Report Number3004788213-2021-00101
Device Sequence Number4892272
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public(01)03662663000093(17)251101(10)5374388
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberMB3375
Device Lot Number5374388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale